# SDR UALA2013061204029

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FR 33 AND 34.   CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED STRINGER AND FABRICATED NEW IAW SRM 51-72-11 PG 1 & 2 AND 51-21-11, PG 1,2,3 & 4.  INSTALLED STRINGER IAW SRM 51-72-11, PG 1& 2.
